Publications

Loredana CASO Publications


2013
Articolo in rivista
Weighted spaces and weighted norm inequalities on irregular domains
JOURNAL OF APPROXIMATION THEORY. Vol. 167. Pag.42-58
ISSN:0021-9045.
Loredana Caso; Roberta D'Ambrosio
Versione online
Digital Object Identifier (DOI): 10.1016/j.jat.2012.12.002
Codice identificativo ISI: WOS:000314555800002
Codice identificativo SCOPUS: 2-s2.0-84871483419
Show it in Product Database (IRIS)
2013
Poster
Solvability of the Dirichlet problem in W^{2,p} for a class of elliptic equations with singular data.
In: New Trends in Calculus of Variations and Partial Differential Equations Pag.1-1
New Trends in Calculus of Variations and Partial Differential Equations
Napoli 21-23, Novembre 2013
L. Caso; R. D'Ambrosio; M. Transirico
Show it in Product Database (IRIS)